MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 9.5X8.5CM CTN 20; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 9.5X8.5CM CTN 20; TAPE AND BANDAGE, ADHESIVE
Model Number 66000709
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the opsite post op is not adhering to skin.It is unknown if a backup was available to continue treatment.
 
Additional Manufacturer Narrative
We have now concluded our investigation for the complaint received.The device used in treatment has not been returned for evaluation, with no additional information provided we have not been able to establish a relationship between the device and the reported event or determine a root cause on this occasion.Probable cause includes skin preparation and application, the ifu offers further guidance.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported events.No further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
OPSITE POST OP 9.5X8.5CM CTN 20
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11498520
Report Number8043484-2021-00618
Device Sequence Number2980193
Product Code KGX
UDI-Device Identifier05000223441241
UDI-Public05000223441241
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66000709
Device Catalogue Number66000709
Device Lot Number201947
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1